# SDR 05FDEA03451

- Difficulty date: October 19, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 47,891 hours, 28,605 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS DENTED AT RT STA 495 AND STRINGER 20R.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR ON FUSELAGE EXTERNAL SKIN FROM STA 480 TO 540 FROM STRINGER 20R TO 23R ALL IAW SRM 53-30-1,53-30-2 FIG 2,53-30-3 FIG 3,51-30-2 AND 51-10-2.
